1. bookTom 17 (2009): Zeszyt 4 (December 2009)
Informacje o czasopiśmie
License
Format
Czasopismo
eISSN
1898-9934
ISSN
1426-2630
Pierwsze wydanie
09 Jun 2008
Częstotliwość wydawania
4 razy w roku
Języki
Angielski
Open Access

Complex Integral

Data publikacji: 08 Jul 2010
Tom & Zeszyt: Tom 17 (2009) - Zeszyt 4 (December 2009)
Zakres stron: 233 - 236
Informacje o czasopiśmie
License
Format
Czasopismo
eISSN
1898-9934
ISSN
1426-2630
Pierwsze wydanie
09 Jun 2008
Częstotliwość wydawania
4 razy w roku
Języki
Angielski

[1] Czesław Byliński. Basic functions and operations on functions. Formalized Mathematics, 1(1):245-254, 1990.Search in Google Scholar

[2] Czesław Byliński. The complex numbers. Formalized Mathematics, 1(3):507-513, 1990.Search in Google Scholar

[3] Czesław Byliński. Functions and their basic properties. Formalized Mathematics, 1(1):55-65, 1990.Search in Google Scholar

[4] Czesław Byliński. Functions from a set to a set. Formalized Mathematics, 1(1):153-164, 1990.Search in Google Scholar

[5] Czesław Byliński. Partial functions. Formalized Mathematics, 1(2):357-367, 1990.Search in Google Scholar

[6] Czesław Byliński. Some basic properties of sets. Formalized Mathematics, 1(1):47-53, 1990.Search in Google Scholar

[7] Noboru Endou, Katsumi Wasaki, and Yasunari Shidama. Definition of integrability for partial functions from R to R and integrability for continuous functions. Formalized Mathematics, 9(2):281-284, 2001.Search in Google Scholar

[8] Krzysztof Hryniewiecki. Basic properties of real numbers. Formalized Mathematics, 1(1):35-40, 1990.Search in Google Scholar

[9] Jarosław Kotowicz. Convergent sequences and the limit of sequences. Formalized Mathematics, 1(2):273-275, 1990.Search in Google Scholar

[10] Takashi Mitsuishi, Katsumi Wasaki, and Yasunari Shidama. Property of complex functions. Formalized Mathematics, 9(1):179-184, 2001.Search in Google Scholar

[11] Konrad Raczkowski and Paweł Sadowski. Real function continuity. Formalized Mathematics, 1(4):787-791, 1990.Search in Google Scholar

[12] Konrad Raczkowski and Paweł Sadowski. Real function differentiability. Formalized Mathematics, 1(4):797-801, 1990.Search in Google Scholar

[13] Konrad Raczkowski and Paweł Sadowski. Topological properties of subsets in real numbers. Formalized Mathematics, 1(4):777-780, 1990.Search in Google Scholar

[14] Yasunari Shidama and Artur Korniłowicz. Convergence and the limit of complex sequences. Series. Formalized Mathematics, 6(3):403-410, 1997.Search in Google Scholar

[15] Andrzej Trybulec. Tuples, projections and Cartesian products. Formalized Mathematics, 1(1):97-105, 1990.Search in Google Scholar

[16] Zinaida Trybulec. Properties of subsets. Formalized Mathematics, 1(1):67-71, 1990.Search in Google Scholar

[17] Edmund Woronowicz. Relations defined on sets. Formalized Mathematics, 1(1):181-186, 1990.Search in Google Scholar

Polecane artykuły z Trend MD

Zaplanuj zdalną konferencję ze Sciendo